MathSciNet Relay Station
MathSciNet bibliographic data
MR1027110 60J65 (60G17)
Burdzy, Krzysztof; San Martín, Jaime Curvature of the convex hull of planar Brownian motion near its minimum point. Stochastic Process. Appl. 33 (1989), no. 1, 89–103.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement